Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 39, NWS Raleigh, NC

August 19, 2018Granville County, Person County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 19, 2018, 7:37 PM EDT for Granville County, Person County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2018, 7:37 PM EDT (23:37 UTC)
Expired
Aug 20, 2018, 1:30 AM EDT
In force
6 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Granville County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 8:22 PM EDTFLASH FLOOD1 Wsw Bethel Hill, NCMULTIPLE ROADS WITH HIGH WATER IN BETHEL HILL, INCLUDING BETHEL HILL SCHOOL RD, GENTRY MASSEY RD, AND BOWMANTOWN RD AT JOHN OBIE RD. DOT IS ON THE SCENE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

288 
WGUS52 KRAH 192337
FFWRAH
NCC077-145-200230-
/O.NEW.KRAH.FF.W.0039.180819T2337Z-180820T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
737 PM EDT SUN AUG 19 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Northern Person County in central North Carolina...
  Northwestern Granville County in central North Carolina...

* Until 1030 PM EDT
  
* At 735 PM EDT, Doppler radar indicated a slow moving thunderstorm 
  producing flooding across the warned area. Over three inches of 
  rain has already fallen. Flash flooding is expected to begin 
  shortly. High water was reported near Bethel Hill School Road and 
  Gentry Massey Road.

* Some locations that will experience flooding include...
  Roxboro, Concord, Bethel Hill, Hyco Lake, Mayo Reservoir and Hyco
  Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3654 7860 3638 7860 3640 7914 3654 7914

$$

Ellis
3 follow-up statements
129 
WGUS72 KRAH 200033
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
833 PM EDT SUN AUG 19 2018

NCC077-145-200230-
/O.CON.KRAH.FF.W.0039.000000T0000Z-180820T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Person NC-Granville NC-
833 PM EDT SUN AUG 19 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
NORTHERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES...

At 832 PM EDT, local law enforcement reported slow moving 
thunderstorms producing flooding over the warned area. Over four 
inches of rain have fallen. High water has been reported on several 
roads in the Bethel Hill area.

Some locations that will experience flooding include...
Roxboro, Concord, Bethel Hill, Hyco Lake, Mayo Reservoir and Hyco
Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3654 7860 3638 7860 3640 7914 3654 7914

$$

Ellis
825 
WGUS72 KRAH 200155
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
955 PM EDT SUN AUG 19 2018

NCC077-200204-
/O.CAN.KRAH.FF.W.0039.000000T0000Z-180820T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Granville NC-
955 PM EDT SUN AUG 19 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN GRANVILLE COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3639 7880 3640 7914 3654 7914 3654 7880

$$

NCC145-200230-
/O.CON.KRAH.FF.W.0039.000000T0000Z-180820T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Person NC-
955 PM EDT SUN AUG 19 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
NORTHERN PERSON COUNTY...

At 954 PM EDT, local law enforcement reported slow moving 
thunderstorms producing flooding over the warned area. Over four 
inches of rain have fallen with isolated totals approaching five 
inches across. High water has been reported on several roads in the 
Bethel Hill area.

Some locations that will experience flooding include...
Roxboro, Concord, Bethel Hill, Mayo Reservoir, Hyco Marina and Hyco
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3639 7880 3640 7914 3654 7914 3654 7880

$$

HAINES
090 
WGUS52 KRAH 200212
FFWRAH
NCC145-200530-
/O.EXT.KRAH.FF.W.0039.000000T0000Z-180820T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1012 PM EDT SUN AUG 19 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Northern Person County in central North Carolina...

* Until 130 AM EDT
  
* At 1010 PM EDT, Doppler radar indicated a slow moving thunderstorm 
  producing flooding across the warned area. 5 inches of rain have 
  fallen. High water has been reported on several roads across 
  northern Person County.

* Some locations that will experience flooding include...
  Roxboro, Concord, Bethel Hill, Mayo Reservoir, Hyco Marina and Hyco
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3639 7880 3640 7914 3654 7914 3654 7880

$$

Ellis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:40 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 19, 3:40 PM EDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
340 PM EDT Sun Aug 19 2018

.SYNOPSIS...
A cold front will move into central NC tonight, then stall overhead.
This boundary will return northward late Monday night into Tuesday.
A strong cold front will cross the area late Wednesday and Wednesday
night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 340 PM Sunday...

At mid afternoon, scattered convection pretty much confined to a
heating differential boundary across the northern Piedmont. As the
atmosphere destabilizes through the rest of the afternoon, expect
additional convective development through 03Z across the rest of
central NC. After 03z, potential for convection to become more
concentrated across the northeast Piedmont and northern Coastal
Plain, ahead of a mid level s/w and associated sfc cold front. This
sfc feature will drop into central NC after 06Z. Scattered
convection will likely traverse this region through the overnight
hours.

Severe convection parameters marginal/weak at best. Water vapor
imagery depicts a decent layer of mid level dry air over the region.
This intrusion of drier air may be enough to enhance downdrafts,
leading to locally strong/damaging wind gusts.

Overnight temperatures in the 70-75 degrees.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 340 PM  Sunday...

The sfc boundary is projected to lie close to highway 64 by early
Monday. This sfc front will serve as a focus for scattered
convection Monday afternoon. Severe parameters a little more
impressive with shear values approaching 30kts across the north with
MLCAPE values 1600-2000 J/kg. This would suggest that the convection
may organize into broken bands, enhancing the threat for locally
damaging wind gusts. Convective allowing models suggest that
convective will be random, with not much organization.

The approach of a stronger s/w, crossing the mid MS Valley, will
induce a sly flow over central NC Monday night. This will push the
stalled boundary north back into Virginia by early Tuesday. The
retreating boundary may trigger additional showers and isolated
thunderstorms overnight Monday night.

Widespread low clouds Monday morning will inhibit insolation and
deter temperature recovery a bit. Once the sun breaks through,
convection will quickly fire, adding another hurdle to temperature
recovery. Thus, highs Monday will likely stall in the mid-upper 80s.
If the extensive low clouds hold on until mid day/early afternoon,
then highs across the northern counties may end up 3-4 degrees
cooler than forecast. Lows Monday night near 70-lower 70s.

&&

.LONG TERM /TUESDAY THROUGH THROUGH SUNDAY/...
As of 132 pm Sunday...

Two main weather stories during the long term:

1. Severe thunderstorm risk late in the day Tuesday.
2. Cooling/Drying trend for Thursday through Saturday.

First, the severe weather threat: With the approach of an amplified
mid/upr trough, we'll see deep warm/moist s/sw flow ahead of it and
warm sector destabilization on Tuesday.  As a prefrontal sfc trough
approaches late in the day, in conjunction with increasing deep
layer shear with the approach of the mid/upr trough, the ingredients
for isolated to scattered severe tstms will come together. Deep
layer shear progs, along with forecast soundings and hodographs
suggest storm mode will be mostly multi-cell cluster with straight-
line winds being the main threat, however there's enough low level
shear to support the potential for a couple isolated supercells.
Timing for such a line of tstms appears to be later in the day, or
mainly evening hours.  Shower and tstm activity expected to wind
down overnight.   Then on Wednesday, the sfc cold front and upper
trough axis are forecast to move through, so will need to keep a
chance for showers/tstms in the forecast for Wednesday afternoon,
but the best forcing for such activity (and severe storms) will have
exited, so any pcpn on Wednesday should be fairly light. Temps
Tuesday and Wednesday near-normal.

Second, the cooling/drying trend:  In the wake of Wednesday's cold
front and upper trough passage, look for cool/dry air advection
along with high pressure building to our north.  That will set up
central NC to have a period of pleasant weather Thursday and Friday,
perhaps even lasting through most of Saturday, with temps several
degrees below normal (highs in the lower 80s and lows in the upper
50s to lower 60s). There are hints that a coastal trough may bring
moisture back into eastern NC over the weekend, but the bulk of that
moisture (and rain chances) right now appear to remain mostly to our
east and south.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 140 PM Sunday...

Early morning stratus took longer to lift than I initially thought
earlier in the shift. Last remnants of the stratus across the
southern Piedmont will disperse shortly. A slight to moderately
unstable air mass will support the development of scattered showers
and t-storms this afternoon. In vicinity of the heavier showers and
storms, expect MVFR parameters and sfc wind gusts 25-30kts. The
scattered convection and associated MVFR conditions will likely
persist well into the night, especially in vicinity of KRDU, KFAY,
and KRWI as a mid level s/w crosses the region. It appears that the
convective threat in vicinity of the Triad terminals will decrease
after 02Z.  In the wake of the convection, expect another episode of
low clouds/stratus to develop over central NC prior to daybreak
Monday, persisting until close to mid day.

The atmosphere will remain moist and unsettled across central NC
through mid week, leading to rounds of scattered convection, and
lengthy periods of early morning low clouds. A cold front is
expected to cross the region after mid-week. A drier more stable air
mass behind this feature will initiate a period of VFR parameters
which could last for a few days.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...np
AVIATION...WSS
Hazardous weather outlook, Aug 19, 4:03 PM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
403 PM EDT Sun Aug 19 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-200930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
403 PM EDT Sun Aug 19 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorm are possible through Midnight
across central NC. The primary severe weather hazard will be locally
damaging winds. In addition, locally heavy rain will result in flash
flooding of streets and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is the potential for isolated severe thunderstorms Monday and
Tuesday with the main hazard being locally damaging winds. In
addition, locally heavy rainfall will be associated with all
thunderstorms which may trigger brief flooding of streets and poor
drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 19, 3:40 PM EDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 PM EDT SUN AUG 19 2018

NCZ008>010-192045-
Vance NC-Warren NC-Granville NC-
340 PM EDT SUN AUG 19 2018

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT VANCE...
WARREN AND GRANVILLE COUNTIES UNTIL 445 PM EDT...

At 339 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Oxford, moving east at 15 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Henderson, Oxford, Warrenton, Norlina, Littleton, Stovall,
Middleburg, Macon, Gillburg and Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.

&&

LAT...LON 3638 7791 3628 7796 3623 7880 3654 7879
      3654 7790
TIME...MOT...LOC 1939Z 257DEG 11KT 3635 7870

Ellis
Special weather statement, Aug 19, 4:31 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
431 PM EDT SUN AUG 19 2018

NCZ021-038-192115-
Forsyth NC-Davidson NC-
431 PM EDT SUN AUG 19 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 515 PM EDT...

At 431 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clemmons, or 10 miles southwest of Winston-Salem, moving east at 10
mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Lewisville, Arcadia, Welcome
and Sedge Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3612 8047 3610 8010 3584 8019 3589 8037
      3593 8037 3596 8038 3599 8042 3600 8041
      3601 8042 3603 8045 3606 8046 3606 8047
      3605 8048 3605 8049
TIME...MOT...LOC 2031Z 284DEG 10KT 3602 8041

WSS
Special weather statement, Aug 19, 5:01 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
501 PM EDT SUN AUG 19 2018

NCZ008>010-192200-
Vance NC-Warren NC-Granville NC-
501 PM EDT SUN AUG 19 2018

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT VANCE...
WESTERN WARREN AND GRANVILLE COUNTIES UNTIL 600 PM EDT...

At 501 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Butner, or 7 miles north of Creedmoor,
moving east at 15 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Henderson, Oxford, Creedmoor, Butner, Norlina, Kittrell, Stem,
Stovall, Middleburg and Gillburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.

&&

LAT...LON 3651 7819 3626 7817 3625 7819 3627 7831
      3623 7834 3623 7838 3619 7840 3617 7848
      3618 7849 3617 7850 3611 7881 3644 7880
TIME...MOT...LOC 2101Z 259DEG 15KT 3622 7873

Ellis
Special weather statement, Aug 19, 5:52 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
552 PM EDT SUN AUG 19 2018

NCZ038-039-192245-
Randolph NC-Davidson NC-
552 PM EDT SUN AUG 19 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAVIDSON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 645 PM EDT...

At 551 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Thomasville to Lexington.
Movement was east at 15 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
High Point, Lexington, Randleman, Thomasville, Linwood, Archdale,
Trinity, Denton, Gordontown and Randleman Regional Reservior Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3578 8040 3595 8005 3592 8004 3592 7992
      3585 7968 3556 8019
TIME...MOT...LOC 2151Z 291DEG 13KT 3590 8005 3580 8025

Ellis

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:08 PM EDTSpecial Weather StatementRAHLee, Montgomery, Moore67 min
Aug 18, 8:52 PM EDTSpecial Weather StatementRAHChatham, Lee, Wake53 min
Aug 18, 9:13 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Wake32 min
Aug 18, 9:55 PM EDTSpecial Weather StatementRAHMontgomery, Stanly65 min
Aug 18, 9:58 PM EDTSpecial Weather StatementRAHHarnett, Johnston, Lee, Moore, Wilson77 min
Aug 18, 10:00 PM EDTSpecial Weather StatementRAHEdgecombe, Nash60 min
Aug 18, 10:17 PM EDTSevere Thunderstorm WarningRAHChatham, Davidson, Montgomery, Moore, Randolph, Stanly43 min
Aug 18, 10:25 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston, Lee, Moore, Wake3 hr
Aug 18, 10:41 PM EDTFlash Flood WarningRAHHarnett, Johnston, Lee, Moore2 hr
Aug 18, 10:53 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Hoke, Lee, Montgomery, Moore and 1 more67 min
Aug 18, 11:00 PM EDTSpecial Weather StatementRAHEdgecombe45 min
Aug 18, 11:09 PM EDTSpecial Weather StatementRAHEdgecombe66 min
Aug 18, 11:12 PM EDTSpecial Weather StatementRAHHarnett, Johnston, Wayne63 min
Aug 18, 11:36 PM EDTSpecial Weather StatementRAHMoore54 min
Aug 18, 11:52 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Wake107 min
Aug 19, 12:17 AM EDTSpecial Weather StatementRAHHarnett43 min
Aug 19, 12:21 AM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson54 min
Aug 19, 3:40 PM EDTSpecial Weather StatementRAHGranville, Vance, Warren65 min
Aug 19, 4:31 PM EDTSpecial Weather StatementRAHForsyth44 min
Aug 19, 5:01 PM EDTSpecial Weather StatementRAHGranville, Vance59 min
Aug 19, 5:02 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth44 min
Aug 19, 5:52 PM EDTSpecial Weather StatementRAHDavidson53 min
Aug 19, 7:00 PM EDTAreal Flood AdvisoryRAHPerson3 hr

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.